On the dirichlet problem for degenerate Monge-Ampère equations

Pengfei Guan Department of Mathematics, McMaster University Neil S. Trudinger Centre for Mathematics and its Applications, Australian National University Xu-Jia Wang Centre for Mathematics and its Applications, Australian National University

TBD mathscidoc:1701.331864

Acta Mathematica, 182, (1), 87-104, 1997.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 172 downloads ] [ 0 comments ] [ Cited by 32 ]
@inproceedings{pengfei1997on,
  title={On the dirichlet problem for degenerate Monge-Ampère equations},
  author={Pengfei Guan, Neil S. Trudinger, and Xu-Jia Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333048128573},
  booktitle={Acta Mathematica},
  volume={182},
  number={1},
  pages={87-104},
  year={1997},
}
Pengfei Guan, Neil S. Trudinger, and Xu-Jia Wang. On the dirichlet problem for degenerate Monge-Ampère equations. 1997. Vol. 182. In Acta Mathematica. pp.87-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333048128573.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved